# SDR HEEA0010506

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 109290
- Condition: Defective
- Location: Yaw Csas
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO UNIT NOISY, GROWLING, YAW CSAS KICKING.
